Inventiones mathematicae

, Volume 111, Issue 1, pp 51–67

Syzygies and Koszul cohomology of smooth projective varieties of arbitrary dimension

  • Lawrence Ein
  • Robert Lazarsfeld


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [ABS] Andreatta, M., Ballico, E., Sommese, A.: On the projective normality of adjunction bundles, II (to appear)Google Scholar
  2. [AS] Andreatta, M., Sommese, A.: On the projective normality of the adjunction bundles I (to appear)Google Scholar
  3. [BEL] Bertram, A., Ein, L., Lazarsfeld, R.: Vanishing theorems, a theorem of Severi, and the equations defining projective varieties. J. Am. Math. Soc.4, 587–602 (1991)Google Scholar
  4. [B] Butler, D.: Normal generation of vector bundles over a curve. J. Differ. Geom. (to appear)Google Scholar
  5. [CGGH] carlson, J., Green, M., Griffiths, P., Harris, J.: Infinitesimal variations of Hodge structure, I. Compos. Math.50, 109–205 (1983)Google Scholar
  6. [D] Demailly, J.-P.: A numerical criterion for very ample line bundles (to appear)Google Scholar
  7. [E] Ein, L.: The ramification divisors for branched coverings ofP n, Math. Ann.261, 483–485 (1982)Google Scholar
  8. [EG] Eisenbud, D., Goto, S.: Linear free resolutions and minimal multiplicity. J. Albebra88, 89–133 (1984)Google Scholar
  9. [G1, G2] Green, M.: Koszul cohomology and the geometry of projective varieties, I, II. J. Differ. Geom.19, 125–171 (1984);20, 279–289 (1984)Google Scholar
  10. [G3] Green, M.: The period map for hypersurface sections of high degree of an arbitrary variety. Compos. Math.55, 135–156 (1984)Google Scholar
  11. [G4] Green, M.: A new proof of the explicit Noether Lefschetz theorem. J. Differ. Geom.27, 155–159 (1988)Google Scholar
  12. [G5] Green, M.: Koszul cohomology and Geometry. In: Cornalba, M. et al. (eds.) Lectures on Riemann Surfaces, Singapore: World Scientific Press 1989Google Scholar
  13. [GL1] Green, M., Lazarsfeld, R.: On the projective normality of complete linear series on an algebraic curve. Invent. Math.83, 73–90 (1986)Google Scholar
  14. [GL2] Green, M., Lazarsfeld, R.: Some results on the syzygies of finite sets and algebraic curves. Compos. Math.67, 301–314 (1988)Google Scholar
  15. [GLP] Gruson, L., Lazarsfeld, R., Peskine, C.: On a theorem of Castelnuovo and the equations defining projective varieties. Invent. Math.72, 491–506 (1983)Google Scholar
  16. [EGA] Grothendieck, A., Dieudonné, J.: Elements de géometrie algébrique, III. Publ. Math., Inst. Hautes Etud. Sci.17 (1963)Google Scholar
  17. [K] Kempf, G.: The projective coordinate ring of abelian varieties. In: Igusa, J.I. (ed.) Algebraic Analysis, Geometry and Number Theory, pp. 225–236. Baltimore: Johns Hopkins Press 1989Google Scholar
  18. [Kim] Kim, S.-O.: Noether-Lefschetz locus for surfaces. Trans. Am. Math. Soc.324, 369–384 (1991)Google Scholar
  19. [L1] Lazarsfeld, R.: A sharp Castelnuovo bound for smooth surfaces. Duke Math. J.55, 423–429 (1987)Google Scholar
  20. [L2] Lazarsfeld, R.: A sampling of vector bundle techniques in the study of linear series. In: Cornalba, M. et al. (eds) Lectures on Riemann Surfaces, pp. 500–559. Singapore: World Scientific Press 1989Google Scholar
  21. [LeP] LePotier, J.: Annulation de la cohomologie à valeurs dans un fibré vectoriel holomorphe positif de rang quelconque. Math. Ann.218, 35–53 (1975)Google Scholar
  22. [Man] Manivel, L.: Un théorem d'annulation pour les puissances extérieures d'un fibré ample (to appear)Google Scholar
  23. [Mois] Moisezon, B.: Algebraic homology classes on algebraic varieties. Izv. Akad. Nauk. SSSR31, 225–268 (1976)Google Scholar
  24. [M1] Mumford, D.: Lectures on curves on an algebraic surface. (Ann Math. Stud., no. 59) Princeton: Princeton University Press & University of Tokyo Press 1966Google Scholar
  25. [M2] Mumford, D.: Varieties defined by quadratic equations. Corso CIME 1969. In: Questions on algebraic varieties, pp. 30–100. Rome: Eglizione cremonese 1970Google Scholar
  26. [P] Pareschi, G.: Koszul algebras associated to adjunction bundles. J. Algebra (to appear)Google Scholar
  27. [R] Reider, I.: Vector bundles of rank 2 and linear systems on algebraic surfaces. Ann. Math.127, 309–316 (1988)Google Scholar
  28. [Sch] Schneider, M.: Ein einfacher Beweis des Verschindungssatzes für polsitive holomorphe Vectorraumbundel. Manuscr. Math.11, 95–101 (1974)Google Scholar
  29. [SS] Shiffman, B., Sommese, A.: Vanishing Theorems on Complex Manifolds. (Prog. Math., vol. 56) Boston Basel Stuttgfart: Birkhäuser 1985Google Scholar
  30. [S] Sommese, A.: Submanifolds of abelian varieties. Math. Ann.233, 229–256 (1978)Google Scholar
  31. [Sed] Sommese, A. et al (eds).: Algebraic Geometry. Proceedings, L'Aquila 1988. (Lect. Notes Math., vol. 1417) Berlin Heidelberg New York: Springer 1990Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Lawrence Ein
    • 1
  • Robert Lazarsfeld
    • 2
  1. 1.Department of MathematicsUniversity of Illinois at ChicagoChicagoUSA
  2. 2.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations